| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a female patient (age unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device activity logs.However, the device was put through extensive testing including bench handlig and full ecg and pace functional stress testing without duplicating the report.The monitor board was replaced as a precaution.The device was recertified and returned to the customer.Review of the logs confirmed instances were there was no ecg signal being displayed.Analysis of reports of this type has not identified an increase in trend.